With the help of Nevanlinna theory, we investigate the existence of meromorphic solution of certain class of q-difference differential equations and consequently we are able to show that no transcendental meromorphic function with some conditions will satisfy such equations.
The first author is supported by Ref. No. F.510/3/DRS-III/2016(SAP-I) Dated:29th Feb.2016 and the second author is supported by URS fellowship, Department of Mathematics, Karnatak University, Dharwad, Ref No. KU/Sch/URS/2017-18/468.
"Meromorphic solutions of some non-linear $q$-shift difference equations." Tbilisi Math. J. 13 (3) 53 - 62, September 2020. https://doi.org/10.32513/tbilisi/1601344898